First off just want to say my keyboard is broken so I'll be using ! as a question mark. Sorry about that.
I went to the doctor a little over a week ago because I began experiencing mild pain in my urethral opening at all times of the day. When examining myself for possible causes I noticed that a portion of my glans seemed off color, a slight grayish tint to it. I brought both of these things to my doctors attention, and he examined me for discoloration but said he didn't see any. He did find trace amounts of blood in my urine so he sent me home with some antibiotics, which I've been taking this past week.
While taking the antibiotics, the 24hr pain has dulled but I began to notice I would have flare ups of moderate pain on the tip of my penis as well as a warm burning sensation of my shaft. While examining myself again for any visible signs of illness, I noticed that I had a small tear of the meatus that was very sensitive to contact with anything. I figured this is the cause for the flare ups.
During all of this I have seen the discoloration of the glans come and go, but I have noticed that it is always on the underside of my glans, and usually on the lower left specifically.
Any ideas on what might cause this! Can a torn meatus cause the glans to become discolored! Could this be something fungal! Any information would be appreciated.
* I should note that I am 30yrs old, circumcised and overweight, in case any of this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.